# SDR AUS20021287

- Difficulty date: November 5, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Make and model: Boeing 747238B
- Engine: Rroyce RB211524D419
- System (JASC): 3242 · Brake
- Part: Stator
- Condition: Disintegrated
- Location: Brake Assy
- Component: Brake Assy
- Component part number: 65B01461316
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) NR 4F BRAKE STATOR DISINTEGRATED CAUSING DAMAGE TO WHEEL.
